Generalizations of cauchy’s summation theorem for schur functions

G. E. Andrews, I. P. Goulden, D. M. Jackson

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Cauchy’s summation theorem for Schur functions is generalized, and a number of related results are given. The result is applied to a combinatorial problem involving products of pairs of permuations, by appeal to properties of the group algebra of the symmetric group.

Original languageEnglish (US)
Pages (from-to)805-820
Number of pages16
JournalTransactions of the American Mathematical Society
Volume310
Issue number2
DOIs
StatePublished - Dec 1988

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generalizations of cauchy’s summation theorem for schur functions'. Together they form a unique fingerprint.

  • Cite this